# SDR ASAA9980136

- Difficulty date: June 13, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N969AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53063
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: TX
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHX - PRIOR TO DEPARTURE OF FLT 721 - CREW REPORTED THE EMERGENCY FLOOR TRACK RED LIGHTS IN THE FORWARD CABIN WERE INOPERATIVE.  SECURED LOOSE CONNECTOR IN FLOOR TRACK AND OPERATED NORMALLY.  (M)
